# SDR SIMA2012059003

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 25,685 hours, 22,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHT STRIP MISSING POWER TERMINAL AT 11A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY LIGHT STRIP POWER TERMINAL AT 11A IAW EMB 135 AMM 33-50-08.  THE AIRCRAFT WAS RETURNED TO SERVICE.
